MathSciNet Relay Station
MathSciNet bibliographic data
MR1235204 35Q55 (35A05 76X05 82D10)
Colin, T. On the Cauchy problem for a nonlocal nonlinear Schrödinger equation occurring in plasma physics. Differential Integral Equations 6 (1993), no. 6, 1431–1450.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement